Alert archive / Colorado / Flash Flood Warnings in 2015
Flash Flood Warning 22, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 24, 2015, 5:22 PM MDT for Adams County, Arapahoe County, Denver County, Colorado. It was in force for 113 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2015, 5:22 PM MDT (23:22 UTC)
- Expired
- Jun 24, 2015, 7:15 PM MDT
- In force
- 113 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, CO, Arapahoe County, CO, Denver County, CO
The radar
The Denver radar (KFTG), 29 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 5:25 PM MDT | FLASH FLOOD | Denver, CO | CHERRY CREEK OUT OF BANKS ALONG BIKE PATH ALONG SPEER BLVD. |
| Jun 24, 5:30 PM MDT | FLASH FLOOD | 1 S Denver, CO | RAMP FROM BROADWAY ONTO I-25 FLOODED WITH STRANDED VEHICLE. WATER UP TO THE CAR WINDOWS. |
| Jun 24, 5:49 PM MDT | FLASH FLOOD | 3 Se Edgewater, CO | WATER LEVEL UP TO 2 FT ALONG STREETS AND INTERSECTIONS NEAR 6TH AND LOWELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 3002 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
506
WGUS55 KBOU 242322
FFWBOU
COC001-005-031-250115-
/O.NEW.KBOU.FF.W.0022.150624T2322Z-150625T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
522 PM MDT WED JUN 24 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN ADAMS COUNTY IN NORTHEASTERN COLORADO...
WESTERN ARAPAHOE COUNTY IN NORTHEASTERN COLORADO...
DENVER COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 715 PM MDT
* AT 520 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER NORTHEASTERN DENVER. THE RAIN HAS SLOWED AND IS
MOVING EAST AT 10 MPH. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* AN AUTOMATED RAIN GAGE IN GLENDALE IS INDICATING THAT 1.89 INCHES
OF RAIN HAS FALLEN IN LESS THAN AN HOUR. SEVERAL OTHER AUTOMATED
GAGES HAVE HAD OVER AN INCH OF RAIN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DENVER...AURORA...THORNTON...SOUTHEASTERN WESTMINSTER...
CENTENNIAL...COMMERCE CITY...LITTLETON...NORTHGLENN...BRIGHTON...
ENGLEWOOD...GREENWOOD VILLAGE...FEDERAL HEIGHTS...SOUTHWESTERN
DENVER INTERNATIONAL AIRPORT...SHERIDAN...ARAPAHOE PARK AND BUCKLEY
AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3958 10505 3991 10503 3993 10480 3980 10464
3957 10467
$$
TH2 follow-up statements
635
WGUS75 KBOU 242337
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
537 PM MDT WED JUN 24 2015
COC001-005-031-250115-
/O.CON.KBOU.FF.W.0022.000000T0000Z-150625T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS CO-ARAPAHOE CO-DENVER CO-
537 PM MDT WED JUN 24 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR
SOUTHWESTERN ADAMS...WESTERN ARAPAHOE AND DENVER COUNTIES...
AT 529 PM MDT...A TRAINED WEATHER SPOTTER REPORTED FLOODING AT LEAST
3 FEET DEEP ON THE RAMP FROM SOUTH BROADWAY TO INTERSTATE 25. ONE
CAR WAS STALLED ON THE RAMP WITH WATER UP PAST ITS WINDOWS.
SEVERAL AUTOMATED RAIN GAGES HAVE RECEIVED OVER 1.5 INCHES OF RAIN
BETWEEN STAPLETON AND ENGLEWOOD IN LESS THAN AN HOUR. ONE AUTOMATED
RAIN GAGE AT GLENDALE HAS HAD 2.13 INCHES OF RAIN.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DENVER...AURORA...THORNTON...SOUTHEASTERN WESTMINSTER...CENTENNIAL...
COMMERCE CITY...LITTLETON...NORTHGLENN...BRIGHTON...ENGLEWOOD...
GREENWOOD VILLAGE...FEDERAL HEIGHTS...SOUTHWESTERN DENVER
INTERNATIONAL AIRPORT...SHERIDAN...ARAPAHOE PARK AND BUCKLEY AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. TURN
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3958 10505 3991 10503 3993 10480 3980 10464
3957 10467
$$
TH838
WGUS75 KBOU 250035
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
635 PM MDT WED JUN 24 2015
COC001-005-031-250115-
/O.CON.KBOU.FF.W.0022.000000T0000Z-150625T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS CO-ARAPAHOE CO-DENVER CO-
635 PM MDT WED JUN 24 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR
SOUTHWESTERN ADAMS...WESTERN ARAPAHOE AND DENVER COUNTIES...
AT 629 PM MDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
RUNOFF FROM THE STORMS LATER THIS AFTERNOON CONTINUED TO PRODUCE
FLOODING AND FLASH FLOODING PROBLEMS. FROM 2 TO 2.5 INCHES OF RAIN
FELL NEAR GLENDALE AND STAPLETON.
SOME LOCATIONS THAT MAY STILL BE EXPERIENCING FLOODING INCLUDE...
DENVER...AURORA...THORNTON...COMMERCE CITY...LITTLETON...
NORTHGLENN...BRIGHTON...ENGLEWOOD... GREENWOOD VILLAGE...FEDERAL
HEIGHTS AND SHERIDAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3958 10505 3991 10503 3993 10480 3980 10464
3957 10467
$$
COOPERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 2:37 PM MDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 24, 2:37 PM MDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 237 PM MDT WED JUN 24 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 228 PM MDT WED JUN 24 2015 THINGS WORKING OUT PRETTY MUCH AS PLANNED THIS AFTERNOON AND HAVE NOT MADE ANY HUGE CHANGES TO THE GOING FORECAST. LITTLE IN THE WAY OF QG DYNAMICS TO HELP OR HINDER THINGS TONIGHT OR TOMORROW BUT MOISTURE SHOULD INCREASE SUFFICIENTLY TO ALLOW FOR A BIT MORE CONVECTION TOMORROW AFTERNOON COMPARED TO TODAY AND HAVE INCREASED POPS ACCORDINGLY. MUCH OF THE NWP OUTPUT...INCLUDING THE CIRA SYNTHETIC SATELLITE DATA...ARE TOYING AROUND WITH SOME STRATUS ACROSS MUCH OF THE PLAINS LATER TONIGHT AND TOMORROW MORNING. HAVE INCREASED SKY COVER TO ACCOUNT FOR THIS. THIS INCREASED MOISTURE SHOULD BUMP UP THE THREAT OF STRONGER STORMS THURSDAY AFTERNOON. MAXIMUM TEMPERATURES TOMORROW SHOULD BE A BIT LOWER DUE THE LOWER CLOUD IN THE MORNING AS WELL AS MORE CONVECTIVE COVERAGE. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 228 PM MDT WED JUN 24 2015 THE LONG TERM PERIOD WILL BE DOMINATED BY NORTHWEST FLOW AS A TROUGH REMAINS OVER THE GREAT LAKES AND EASTERN STATES WHILE A BUILDING HIGH WILL PUSH NORTH OVER THE WESTERN STATES. THE COLD FRONTAL BOUNDARY WILL CONTINUE MOVING PUSHING SOUTH THURSDAY NIGHT. ONGOING CONVECTIVE ACTIVITY...WHICH MAY INCLUDE SOME STRONGER STORMS OVER THE EASTERN PLAINS WILL CONTINUE PUSHING SOUTHEAST. NAM SYNTHETIC SATELLITE HINTING AT A MESOSCALE CONVECTIVE SYSTEM PUSHING SOUTHEAST OUT OF WYOMING OVERNIGHT OVER THE COLORADO EASTERN PLAINS. HAVE INCREASED POPS TO HIGH CHANCES...MAY NEED TO TRACK THINGS LATER TO GO UP TO LIKELYS. BOTH NAM AND GFS AS WELL AS THEIR FORECAST SOUNDINGS SHOW LOW STRATUS OR FOG PUSHING IN FROM THE NORTHEAST OVERNIGHT...LIKELY ENHANCED BY UPSLOPE NORTHEASTERLY FLOW AND ANY SORT OF OUTFLOW FROM CONVECTION. HAVE ADDED THIS TO THE GRIDS. SHOWERS AND THUNDERSTORMS MAY KEEP GOING ALL NIGHT. FRIDAY...EXPECT COOLER TEMPERATURES AS IT PUSHES IN ON THE NORTHWEST FLOW ALOFT. A SURFACE HIGH WILL KEEP UPSLOPE FLOW GOING TO PUSH MOISTURE UP AGAINST THE MOUNTAINS AND FOOTHILLS. LOOK FOR MOST SHOWER AND STORM ACTIVITY TO REMAIN THERE WILL MORE STABLE CONDITIONS OVER THE PLAINS. SATURDAY THROUGH TUESDAY WILL SEE WARMING TEMPERATURES AND TYPICAL EARLY SUMMER WEATHER PATTERN WITH AFTERNOON AND EVENING CONVECTION EACH DAY AS THE UPPER HIGH REMAINS OVER THE GREAT BASIN. THE NEXT SYSTEM IS BEING HINTED FOR WEDNESDAY WITH COOLER TEMPERATURES AND A BETTER CHANCE FOR PRECIPITATION AREA WIDE. && .AVIATION...(FOR THE TAFS THROUGH 00Z THURSDAY LATE AFTERNOON) ISSUED AT 228 PM MDT WED JUN 24 2015 ISOLATED CONVECTION THIS EVENING WILL CAUSE THE USUAL ISSUES... ESPECIALLY REGARDING THE SQUIRRELLY WINDS...BUT THIS SHOULD SETTLE DOWN AS THE SUN SETS WITH DRAINAGE WINDS KICKING IN BY LATE EVENING. THERE IS A POSSIBILITY OF AT LEAST MVFR CEILINGS ACROSS MUCH OF THE PLAINS BY AROUND 12Z WITH THE FRONT RANGE AIRPORTS PROBABLY ON THE EDGE OF THE STRATUS DECK. THIS LOW CLOUD SHOULD BURN OFF DURING THE LATE MORNING LEADING TO A BIT MORE CONVECTION THURSDAY AFTERNOON COMPARED TO WEDNESDAY. && .HYDROLOGY... ISSUED AT 228 PM MDT WED JUN 24 2015 SOME OF THE STRONG CONVECTIVE ACTIVITY MAY PRODUCE BRIEF HEAVY RAINS THIS EVENING WITH A BETTER CHANCE THURSDAY AFTERNOON. THE SNOWMELT ISSUES CONTINUE TO DECLINE. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...ET LONG TERM...KRIEDERMAN AVIATION...ET HYDROLOGY...ET
Hazardous weather outlook, Jun 24, 10:44 AM MDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1044 AM MDT WED JUN 24 2015 COZ030>051-251645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1044 AM MDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN LATE THIS MORNING AND AFTERNOON AND THEN DRIFT EASTWARD. MOST OF THE ACTIVITY WILL REMAIN BELOW SEVERE LIMITS... PRODUCING BRIEF HEAVY RAINS...SOME SMALL HAIL AND WIND GUSTS TO AROUND 40 OR 45 MPH. AN ISOLATED SEVERE STORM OR TWO IS NOT COMPLETELY OUT OF THE QUESTION OVER THE NORTHEAST PLAINS LATE IN THE AFTERNOON OR EARLY EVENING WITH HAIL REACHING UP TO AROUND 1 INCH IN DIAMETER AND WIND GUSTS EXCEEDING 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY COOLER TEMPERATURES AND AN INCREASE IN STORM COVERAGE WILL OCCUR THURSDAY INTO FRIDAY ACROSS THE AREA....WITH A SLIGHT CHANCE OF ISOLATED SEVERE STORMS OVER THE PLAINS THURSDAY EVENING. THEN A FAIRLY TYPICAL EARLY SUMMER WEATHER PATTERN WILL CONTINUE FOR THE REST OF THE PERIOD WITH TEMPERATURES AROUND NORMAL AND CHANCES OF AFTERNOON AND EVENING THUNDERSTORMS DAILY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. ET/KRIEDERMAN
In the hours before
Special weather statement, Jun 24, 3:36 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
336 PM MDT WED JUN 24 2015
COZ041-242215-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
336 PM MDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DOUGLAS AND
NORTHWESTERN ELBERT COUNTIES UNTIL 415 PM MDT...
AT 335 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF GREENLAND...OR 28 MILES NORTH OF COLORADO
SPRINGS...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELBERT...ELIZABETH...KIOWA AND PONDEROSA PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3914 10476 3938 10475 3944 10433 3939 10434
3937 10433 3937 10430 3935 10430 3934 10433
3932 10434 3931 10432 3929 10431 3929 10430
3932 10428 3935 10427 3934 10427 3913 10428
TIME...MOT...LOC 2135Z 245DEG 19KT 3923 10470
COOPERLocal storm report, Jun 24, 4:54 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
454 PM MDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 2 S DENVER 39.70N 104.96W
06/24/2015 M0.88 INCH DENVER CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 24, 4:59 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
459 PM MDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL DENVER 39.73N 104.96W
06/24/2015 M1.00 INCH DENVER CO TRAINED SPOTTER
0453 PM HAIL 2 S DENVER 39.70N 104.96W
06/24/2015 M0.88 INCH DENVER CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 24, 5:03 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
503 PM MDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 6 NE DENVER 39.79N 104.88W
06/24/2015 M1.00 INCH DENVER CO NWS EMPLOYEE
DENVER UPPER AIR SITE
0458 PM HAIL DENVER 39.73N 104.96W
06/24/2015 M1.00 INCH DENVER CO TRAINED SPOTTER
0453 PM HAIL 2 S DENVER 39.70N 104.96W
06/24/2015 M0.88 INCH DENVER CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 24, 5:15 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
515 PM MDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 6 NE DENVER 39.79N 104.88W
06/24/2015 M1.00 INCH DENVER CO NWS EMPLOYEE
DENVER UPPER AIR SITE
0458 PM HAIL DENVER 39.73N 104.96W
06/24/2015 M1.00 INCH DENVER CO TRAINED SPOTTER
0453 PM HAIL 2 S DENVER 39.70N 104.96W
06/24/2015 M0.88 INCH DENVER CO TRAINED SPOTTER
0450 PM HAIL 1 S DENVER 39.71N 104.96W
06/24/2015 M1.00 INCH DENVER CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 24, 5:17 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
517 PM MDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 3 SSE DENVER 39.69N 104.94W
06/24/2015 M1.50 INCH DENVER CO TRAINED SPOTTER
0502 PM HAIL 6 NE DENVER 39.79N 104.88W
06/24/2015 M1.00 INCH DENVER CO NWS EMPLOYEE
DENVER UPPER AIR SITE
0458 PM HAIL DENVER 39.73N 104.96W
06/24/2015 M1.00 INCH DENVER CO TRAINED SPOTTER
0453 PM HAIL 2 S DENVER 39.70N 104.96W
06/24/2015 M0.88 INCH DENVER CO TRAINED SPOTTER
0450 PM HAIL 1 S DENVER 39.71N 104.96W
06/24/2015 M1.00 INCH DENVER CO TRAINED SPOTTER
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:09 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 36 min |
| Jun 23, 7:15 PM MDT | Special Weather Statement | BOU | Denver | 30 min |
| Jun 23, 7:30 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 17 min |
| Jun 23, 7:32 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 28 min |
| Jun 23, 7:52 PM MDT | Special Weather Statement | BOU | Denver | 23 min |
| Jun 23, 9:15 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 30 min |
| Jun 24, 3:36 PM MDT | Special Weather Statement | BOU | Elbert | 39 min |
| Jun 24, 4:45 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver, Jefferson | 45 min |
| Jun 24, 5:00 PM MDT | Tornado Warning | BOU | Arapahoe, Denver | 19 min |
| Jun 24, 5:08 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver | 52 min |
| Jun 24, 5:09 PM MDT | Tornado Warning | BOU | Adams, Denver | 21 min |
Nearby
Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.